Small trial suggests the scans might help, but experts aren't so sure
by Sandy0104 on Thu Apr 12, 2012 08:05 PM
I'm a breast cancer survivor (2005) who had chemo & rad. Shortly after I finished, I developed a soreness on the chest wall and oncologist said no concern, it was Costochondritis which can develop after rads. In March, I developed a soreness on the rib below my treated breast. It comes and goes and is relieved by acetaminophen, and other BC patients report this troubling side effect of rads. But, the troubling thing is I've now developed anemia. I've been checked out by a gastro, no internal bleeding. Could these two events be linked? I think I've already answered my own question and should call my oncologist, but has anybody else experienced anything similar? Thanks.
by obiewon on Fri Apr 13, 2012 01:29 AM
by obiewon on Fri Apr 13, 2012 01:31 AM
by Sandy0104 on Fri Apr 13, 2012 08:18 PM
Actually, this is the first time in years that mine has kicked up and stayed for so long. One thing I was told a while ago when I had some soreness in my breast after exercising is that, once you've had rads, it's VERY easy to strain the tissue in the breast. I was advised to take it easy exercising, ice the breast and take acetaminophen. It worked. I've made an appt with my oncologist for Wednesday, tho, cause I'm worried about the rib soreness with this unexplained and recurring anemia I've never had before. Thanks for the "me too" ... those really do help!
by obiewon on Fri Apr 13, 2012 09:18 PM
by Sandy0104 on Fri Apr 13, 2012 11:04 PM
I'll post an update after I see by oncologist. My surgery was in 2005.
by obiewon on Fri Apr 13, 2012 11:07 PM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.